Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TheQuietEngineer

Eye 'Styes' while on Accutane

Hi everyone,

Almost at the 4 month mark. 2 days ago I developed a painful stye on the lower eye lid of my left eye, now tonight, I have one on the upper eye lid of my right eye.

We happend to have 'Fucidin Ointment' in the house so I used that for the first one, and currently on the second one.

They are quite painful to say the least although for now, dont look all that bad. They kind of feel like the cysts I used to get before accutane but on my eye lid !

Has anyone else had this occurance ? Any advice as what to do ?

Thanks.

Share this post


Link to post
Share on other sites

Hi, i doubt you still have them on your eye but i just wanted to let you know i've had styes in the past. It wasn't while i was on accutane so I don't think its a side effect but then again i don't know how it works :P I found that the reason why i got it was because i rubbed my eyes too much. If you DON'T rub they will go away

Share this post


Link to post
Share on other sites

oh noooo! i hateeeee styes! i've never heard of them as a side effect of tane but if you think about it it makes sense... styes are caused by clogged eye lash follicles so it makes sense that a stye could be considered a side effect... when i first feel one coming on (usually my eyelid starts to hurt when i blink) i"ll start putting hot compresses on it as often as possible! besides that theres not much you can do but hope they go away quickly and dont touch it!!

EDIT: opps didn't realize the post was so old but hopefully it helps someone! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×